Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 256206, 6 pages
http://dx.doi.org/10.1155/2014/256206
Research Article

Reduction of Multidimensional Image Characteristics Based on Improved KICA

Advanced Control Systems Laboratory, School of Electronic and Information Engineering, Beijing Jiaotong University, Beijing 100044, China

Received 10 June 2014; Revised 30 July 2014; Accepted 1 August 2014; Published 17 August 2014

Academic Editor: Weichao Sun

Copyright © 2014 Jia Dongyao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jia Dongyao, Ai Yanke, and Zou Shengxiong, “Reduction of Multidimensional Image Characteristics Based on Improved KICA,” Journal of Applied Mathematics, vol. 2014, Article ID 256206, 6 pages, 2014. doi:10.1155/2014/256206